MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS LUER-LOK; PISTON SYRINGE
Catalog Number 300912
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml ll eurographics had a volumetric accuracy problem.The following information was provided by the initial reporter: name: ser 3p verrou 10 ml, catalogue number: 300912, lot number: 5006307, date of occurrence: (b)(6) 2025.Description of the facts: the volumes taken with the 10ml ll bd syringes ref 300912 are incorrect.By withdrawing 10ml with this model of syringe, this corresponds to 9.7ml contrary to other syringes (in particular the 10ml bd non-ll syringes, ref 307736, batch 2501119).Clinical consequences observed: risk of under dosing in injectable chemotherapy preparations using 10 ml syringes.Device available for expert appraisal: yes.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - volumetric accuracy three samples and four photos were submitted to the quality team for investigation.Visual inspection revealed no observable defects, and volumetric testing confirmed that all samples met the required specifications.The photos were consistent with the physical condition of the samples.Based on the results of both visual and volumetric assessments, the samples were found to be in compliance with applicable product specifications.Furthermore, a device history record (dhr) review was completed for the provided lot number 5006307.The review showed no rejected inspections or quality issues during production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.This information will be captured in trend reports and monitored monthly.Our business team regularly reviews the collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22110841
Report Number1213809-2025-00356
Device Sequence Number20626993
Product Code FMF
UDI-Device Identifier30382903009122
UDI-Public(01)30382903009122(11)250106(17)291231(10)5006307
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300912
Device Lot Number5006307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown